Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lighter period, no blood clots, had unprotected sex. Hormonal imbalance? Should i meet doctor?

I had small spotting the day before my period. The next day i had a light flow. I normally have a heavy flow on the first and second day with blood clots although this time it was lighter, i do not have any blood clots, and it isn't coming out onto my pad. I normally change my pad 4 times a day, now i only have to change once a day. its nothing like my other periods. Any clue as to what this may be? I had unprotected sex 2 weeks ago. Im not sure if this is just my period and its becoming irregular due to hormonal imbalance or if i should go get it checked out by a doctor?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Spotting on the day of periods with unprotected sexual intercourse 2 weeks earlier could suggest an implantation bleeding.
Get a home pregnancy test. If it is positive, it is better to consult your Gynecologist.
Hope this helps.
Dr Nilofer
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor